U.S. doctors online nowAsk doctors free
Wichita, KS
A 29-year-old female asked:

why do i have anxiety on abilify (aripiprazole) along with restless legs? does this go away?

1 doctor answer5 doctors weighed in
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Akathisia : The symptom is called akathisia. It is treatable and is a side effect of abilify (aripiprazole). Talk to your psychiatrist about the treatment option that is best for you. Best wishes and contact your doctor tomorrow. The symptom is too miserable to let it drag on very long!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 23, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.